skip to main content
Resultados 1 2 3 next page
Refinado por: assunto: Computational Mathematics remover Nome da Publicação: Journal Of Scientific Computing remover
Result Number Material Type Add to My Shelf Action Record Details and Options
1
Material Type:
Artigo
Adicionar ao Meu Espaço

A Dual Consistent Finite Difference Method with Narrow Stencil Second Derivative Operators

Eriksson, Sofia

Journal of Scientific Computing, 2018, Vol.75(2), pp.906-940 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
2
Material Type:
Artigo
Adicionar ao Meu Espaço

A radial basis function partition of unity collocation method for convection–diffusion equations arising in financial applications

Safdari-Vaighani, Ali ; Heryudono, Alfa ; Larsson, Elisabeth

Journal of Scientific Computing, 2015, Vol.64, pp.341-367 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
3
Material Type:
Artigo
Adicionar ao Meu Espaço

An Improved High Order Finite Difference Method for Non-conforming Grid Interfaces for the Wave Equation

Wang, Siyang

Journal of Scientific Computing, 2018, Vol.77(2), pp.775-792 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
4
Material Type:
Artigo
Adicionar ao Meu Espaço

High-fidelity numerical simulation of the dynamic beam equation

Mattsson, Ken ; Stiernström, Vidar

Journal of Computational Physics, 2015, Vol.286, pp.194-213 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
5
Material Type:
Artigo
Adicionar ao Meu Espaço

High-Order Numerical Methods for 2D Parabolic Problems in Single and Composite Domains

Ludvigsson, Gustav ; Steffen, Kyle R. ; Sticko, Simon ; Wang, Siyang ; Xia, Qing ; Epshteyn, Yekaterina ; Kreiss, Gunilla

Journal of Scientific Computing, 2018, Vol.76(2), pp.812-847 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
6
Material Type:
Artigo
Adicionar ao Meu Espaço

Convergence of summation-by-parts finite difference methods for the wave equation

Wang, Siyang ; Kreiss, Gunilla

Journal of Scientific Computing, 2017, Vol.71, pp.219-245 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
7
Material Type:
Artigo
Adicionar ao Meu Espaço

Preconditioning for radial basis function partition of unity methods

Heryudono, Alfa ; Larsson, Elisabeth ; Ramage, Alison ; Von Sydow, Lina

Journal of Scientific Computing, 2016, Vol.67, pp.1089-1109 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
8
Material Type:
Artigo
Adicionar ao Meu Espaço

Radial basis function methods for the Rosenau equation and other higher order PDEs

Safdari-Vaighani, Ali ; Larsson, Elisabeth ; Heryudono, Alfa

Journal of Scientific Computing, 2018, Vol.75, pp.1555-1580 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
9
Material Type:
Artigo
Adicionar ao Meu Espaço

High-fidelity sound propagation in a varying 3D atmosphere

Rydin, Ylva ; Mattsson, Ken ; Werpers, Jonatan

Journal of Scientific Computing, 2018, Vol.77, pp.1278-1302 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
10
Material Type:
Artigo
Adicionar ao Meu Espaço

Interaction of Waves with Frictional Interfaces Using Summation-by-Parts Difference Operators: Weak Enforcement of Nonlinear Boundary Conditions

Kozdon, Jeremy E. ; Dunham, Eric M. ; Nordström, Jan

Journal of Scientific Computing, 2012, Vol.50(2), pp.341-367 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
Resultados 1 2 3 next page

Personalize Seus Resultados

  1. Editar

Refine Search Results

Expandir Meus Resultados

  1.   

Novas Pesquisas Sugeridas

Ignorar minha busca e procurar por tudo

Deste Autor:

  1. Nordström, J.
  2. Nordström, Jan
  3. Nordstrom, J
  4. Nordstrom, Jan
  5. Winters, Andrew Ross

Buscando em bases de dados remotas. Favor aguardar.